MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS H AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS H AMBULATORY INFUSION PUMP
Model Number NIMBUS H
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 10/19/2021, a complaint was opened in qos intuvie received a complaint that the pump has incorrect library configuration.Unreleased version 4 duke protocol library installed on the nimbus painpro (h) pump by the customers' service provider instead of the intended duke v3 protocol library.No other details were provided associated with the event.No patient harm was reported in this complaint.
 
Additional Manufacturer Narrative
Infutronix issued a product quality hold order to verify all the products in the inventory are free from similar issues.Three customer letters were sent to affected customers (b)(6) health.Unreleased version 4 duke protocol library installed on the nimbus painpro (h) pump by the customers' service provider instead of the intended duke v3 protocol library.Infutronix issued a health hazard evaluation.Infutronix issued a field action plan to address this issue.This field action will replace the affected infusion pump with pumps installed with the correct duke v3 protocol library.Dhr was reviewed, and the pump passed all previous tests.Returned complaint devices are not available as of 4/12/2024 or recertified post-investigation.Intended library: duke v3.Actual library: duke v4 (unreleased).Both versions of the duke library share the same clinician code "191".The device was operable by the user.

Brand Name
NIMBUS H AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19095245
Report Number3011581906-2024-00528
Device Sequence Number7858724
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNIMBUS H
Device Catalogue NumberNIMBUS H
Device Lot Number2009231440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown